Skip to content
Boils on the Feet
avatar
An_254489 posted:
My mom, 47, got boils on her feet due to the application of some Unani oil. She applied the oil because he got sprain in her ankle. These boils are embedded in the skin, are red in colour and give a burning sensation. Please suggest a remedy for this as soon as possible
Reply


Helpful Tips

Eczema CareExpert
Emerging research has shown that skin barrier dysfunction plays a central role in atopic dermatitis. Both the involved skin and even the ... More
Was this Helpful?
24 of 34 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center